# SDR 2006UALA01029

- Difficulty date: May 27, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 16,162 hours, 6,347 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RVSM HAS TWO LIGHTNING STRIKES INSIDE OF SQUARE BOX ON LEFT SIDE OF AIRCRAFT. MAJOR REPAIR: REPAIR ACCOMPLISHED. (REF SRM 53-00-11 PAGE BLOCK 300 AND MAINTAINED RVSM REF 53-00-11 PAGE BLOCK 100)
